# SDR SWIA2020052950902

- Difficulty date: May 5, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 28,834 hours, 28,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R53111715
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBD CLIP CRACKED AT FS280 AND RBL 9.0 (48 MONTH) RO 5/28/2020.  REMOVED AND REPLACED RBL9 FLOOR SUPPORT OTBD CLIP AT FS280 WITH NEW SERVICEABLE P/N 601R-53-11-171-5 AND FILLER P/N 601R-53-11-171-6 REF SRM.  DWG AND PREVIOUSLY INCORPORATED REO.
